Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Bolondi, Giorgio; Branchetti, Laura; Ferretti, Federica; Lemmo, Alice; Maffia, Andrea; Martignone, Francesca; Matteucci, Mariagiulia; Mignani, Stefania; Santi, George, Un approccio longitudinale per l'analisi delle prove Invalsi di matematica: cosa ci può dire sugli studenti in difficoltà, in: Concorso di idee per la ricerca, Padova, Cleup, 2016, pp. 81 - 102 [Capitolo/Saggio in libro]
-
Maalaoui, Ali; Martino, Vittorio, Homological approach to problems with jumping non-linearity, «NONLINEAR ANALYSIS», 2016, 144, pp. 165 - 181 [Articolo in rivista]
-
Martino, Vittorio; Tralli, Giulio, On the Hopf–Oleinik lemma for degenerate-elliptic equations at characteristic points, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2016, 55, pp. 1 - 20 [Articolo in rivista]
-
Lazzaro, Damiana; LOLI PICCOLOMINI, Elena; Zama, Fabiana, Efficient Compressed Sensing Based MRI Reconstruction using Nonconvex Total Variation Penalties, «JOURNAL OF PHYSICS. CONFERENCE SERIES», 2016, 756, pp. 012004 - 012009 [Articolo in rivista]
-
Lazzaro, Damiana, A nonconvex approach to low-rank matrix completion using convex optimization, «NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS», 2016, 23, pp. 801 - 824 [Articolo in rivista] Open Access
-
Boissière, Samuel; Camere, Chiara; Mongardi, Giovanni; Sarti, Alessandra, Isometries of ideal lattices and hyperkähler manifolds, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2016, 2016, pp. 963 - 977 [Articolo in rivista]
-
Mongardi, Giovanni, Towards a classification of symplectic automorphisms on manifolds of K3[n] type, «MATHEMATISCHE ZEITSCHRIFT», 2016, 282, pp. 651 - 662 [Articolo in rivista] Open Access
-
Agliardi, Rossella, Boundary-value problems for PDEs arising in the valuation of structured financial products, «PLISKA», 2016, 26, pp. 83 - 98 [Articolo in rivista]
-
Detomi, Eloisa; Lucchini, Andrea; Morigi, Marta, The limiting distribution of the product replacement algorithm for finitely generated prosoluble groups, «JOURNAL OF ALGEBRA», 2016, 468, pp. 49 - 71 [Articolo in rivista]
-
Detomi, Eloisa; Morigi, Marta; Shumyatsky, Pavel, On conciseness of words in profinite groups, «JOURNAL OF PURE AND APPLIED ALGEBRA», 2016, 220, pp. 3010 - 3015 [Articolo in rivista]
-
Andrea Pascucci; Stefano Pagliarani; Michele Pignotti, Intrinsic Taylor formula for Kolmogorov-type homogeneous groups, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2016, 435, pp. 1054 - 1087 [Articolo in rivista]
-
Alessandro, Lanza; Serena, Morigi; Fiorella, Sgallari, Convex Image Denoising via Non-convex Regularization with Parameter Selection, «JOURNAL OF MATHEMATICAL IMAGING AND VISION», 2016, 56, pp. 195 - 220 [Articolo in rivista] Open Access
-
Bucur, Claudia; Ferrari, Fausto, An extension problem for the fractional derivative defined by Marchaud, «FRACTIONAL CALCULUS & APPLIED ANALYSIS», 2016, 19, pp. 867 - 887 [Articolo in rivista] Open Access
-
Cupini, Giovanni; Lanconelli, Ermanno, On an inverse problem in potential theory, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2016, 27, pp. 431 - 442 [Articolo in rivista]
-
Campanino, Massimo; Gianfelice, Michele, SOME RESULTS ON THE ASYMPTOTIC BEHAVIOR OF FINITE CONNECTION PROBABILITIES IN PERCOLATION, «MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS», 2016, 4, pp. 311 - 326 [Articolo in rivista]
-
Giovanni Mongardi, On the monodromy of irreducible symplectic manifolds, «ALGEBRAIC GEOMETRY», 2016, 3, pp. 385 - 391 [Articolo in rivista] Open Access
-
Citti, Giovanna; Manfredini, Maria; Pinamonti, Andrea; Serra Cassano, Francesco, Poincaré-type inequality for Lipschitz continuous vector fields, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2016, 105, pp. 265 - 292 [Articolo in rivista] Open Access
-
Albano, Paolo, Global propagation of singularities for solutions of Hamilton–Jacobi equations, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2016, 444, pp. 1462 - 1478 [Articolo in rivista]
-
Adrián-Martínez, S.; Albert, A.; André, M.; Anghinolfi, M.; Anton, G.; Ardid, M.; Aubert, J.-J.; Avgitas, T.; Baret, B.; Barrios-Martí, J.; Basa, S.; Bertin, V.; Biagi, S.; Bormuth, R.; Bouwhuis, M.C.; Bruijn, R.; Brunner, J.; Busto, J.; Capone, A.; Caramete, L.; Carr, J.; Celli, S.; Chiarusi, T.; Circella, M.; Coleiro, A.; Coniglione, R.; Costantini, H.; Coyle, P.; Creusot, A.; Deschamps, A.; De Bonis, G.; Distefano, C.; Donzaud, C.; Dornic, D.; Drouhin, D.; Eberl, T.; El Bojaddaini, I.; Elsässer, D.; Enzenhöfer, A.; Fehn, K.; Felis, I.; Fusco, L.A.; Galatà, S.; Gay, P.; Geißelsöder, S.; Geyer, K.; Giordano, V.; Gleixner, A.; Glotin, H.; Gracia-Ruiz, R.; Graf, K.; Hallmann, S.; Van Haren, H.; Heijboer, A.J.; Hello, Y.; Hernández-Rey, J.J.; Hößl, J.; Hofestädt, J.; Hugon, C.; Illuminati, G.; James, C.W.; De Jong, M.; Jongen, M.; Kadler, M.; Kalekin, O.; Katz, U.; Kießling, D.; Kouchner, A.; Kreter, M.; Kreykenbohm, I.; Kulikovskiy, V.; Lachaud, C.; Lahmann, R.; Lefèvre,, High-energy neutrino follow-up search of gravitational wave event GW150914 with ANTARES and IceCube, «PHYSICAL REVIEW D», 2016, 93, pp. 1 - 15 [Articolo in rivista] Open Access
-
Maniezzo, Vittorio; Boschetti, Marco; Gutjahr, Walter, Stochastic real world warehouse premarshalling, in: Matheuristics 2016 - Proceedings of the Sixth International Workshop on Model-based Metaheuristics, Bruxelles, IRIDIA – Technical Report Series, 2016, TR/IRIDIA/2016-007, pp. 111 - 114 (atti di: Matheuristics 2016, Bruxelles, September 2016) [Contributo in Atti di convegno]